Ostrovskii, Iosif Vladimirovich

Statistics Math-Net.Ru
Total publications: 66
Scientific articles: 45

Number of views:
This page:1585
Abstract pages:16273
Full texts:6272
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. I. V. Ostrovskii, A. E. Üreyen, “The Growth Irregularity of Slowly Growing Entire Functions”, Funktsional. Anal. i Prilozhen., 40:4 (2006),  72–82  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:4 (2006), 304–312  isi  scopus
2. A. A. Gol'dberg, I. V. Ostrovskii, “On the growth of a subharmonic function with Riesz' measure on a ray”, Mat. Fiz. Anal. Geom., 11:1 (2004),  107–113  mathnet  mathscinet  zmath
3. Seçil Gergün, I. V. Ostrovskii, “On a criterion of belonging to the Hardy class $H_p(\mathbb C_{+})$ up to exponential factor”, Mat. Fiz. Anal. Geom., 10:4 (2003),  490–497  mathnet  mathscinet  zmath
4. Seçil Gergün, I. V. Ostrovskii, “On the Poisson representation of a function harmonic in the upper half-plane”, Mat. Fiz. Anal. Geom., 9:2 (2002),  243–248  mathnet  mathscinet  zmath
5. I. V. Ostrovskii, “Analytic and asymptotic properties of multivariate Linnik's distribution”, Mat. Fiz. Anal. Geom., 2:3 (1995),  436–455  mathnet
6. A. A. Gol'dberg, B. Ya. Levin, I. V. Ostrovskii, “Entire and meromorphic functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 85 (1991),  5–185  mathnet  mathscinet  zmath
7. A. M. Vishnyakova, I. V. Ostrovskii, A. M. Ulanovskii, “On a conjecture of Yu. V. Linnik”, Algebra i Analiz, 2:4 (1990),  82–90  mathnet  mathscinet  zmath; Leningrad Math. J., 2:4 (1991), 765–773
8. A. A. Gol'dberg, I. V. Ostrovskii, “Indicators of entire functions of finite order that can be represented by Dirichlet series”, Algebra i Analiz, 2:3 (1990),  144–170  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 589–612
9. O. M. Katkova, I. V. Ostrovskii, “Zero sets of entire generating functions of Pólya frequency sequences of finite order”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  771–781  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 101–112
10. I. V. Ostrovskii, A. M. Ulanovskii, “Classes of complex-valued Borel measures that are uniquely determined by their restrictions”, Zap. Nauchn. Sem. LOMI, 170 (1989),  233–253  mathnet  mathscinet  zmath; J. Soviet Math., 63:2 (1993), 246–257
11. I. V. Ostrovskii, “Zeros of Entire Characteristic Functions of Distributions with Support on the Half-Axis”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  180–184  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 167–171  isi
12. I. V. Ostrovskii, “Arithmetic of probability distributions”, Teor. Veroyatnost. i Primenen., 31:1 (1986),  3–30  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:1 (1987), 1–24  isi
13. I. V. Ostrovskii, “On the growth of ridge functions that are entire or analytic in a half-plane”, Mat. Sb. (N.S.), 119(161):1(9) (1982),  150–159  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:1 (1984), 145–154
14. I. V. Ostrovskiĭ, “On the divisors of infinitely divisible distributions admitting a Cartesian product representation”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  772–777  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 832–837  isi
15. B. Ya. Levin, I. V. Ostrovskii, “On small perturbations of the set of zeros of functions of sine type”, Izv. Akad. Nauk SSSR Ser. Mat., 43:1 (1979),  87–110  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:1 (1980), 79–101  isi
16. I. V. Ostrovskii, “On a class of functions of bounded variation on the line defined by their values on a half-line”, Zap. Nauchn. Sem. LOMI, 92 (1979),  220–229  mathnet  mathscinet  zmath
17. I. V. Ostrovskii, “3.12. Operators conserving the completely regular growth”, Zap. Nauchn. Sem. LOMI, 81 (1978),  271–273  mathnet; J. Soviet Math., 26:5 (1984), 2289–2290
18. B. Ya. Levin, I. V. Ostrovskii, “2.12. The zeros of sine type functions”, Zap. Nauchn. Sem. LOMI, 81 (1978),  268–270  mathnet; J. Soviet Math., 26:5 (1984), 2287–2288
19. I. V. Ostrovskii, “On a class of entire functions”, Dokl. Akad. Nauk SSSR, 229:1 (1976),  39–41  mathnet  mathscinet  zmath
20. V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hillís operator”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1283–1286  mathnet  mathscinet  zmath
21. L. Z. Livshits, I. V. Ostrovskii, G. P. Chistyakov, “Arithmetic of probability laws”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 12 (1975),  5–42  mathnet  mathscinet  zmath; J. Soviet Math., 6:2 (1976), 99–122
22. V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hill's operator”, Mat. Sb. (N.S.), 97(139):4(8) (1975),  540–606  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:4 (1975), 493–554
23. I. V. Ostrovskii, “Description of the $I_0$ class in a special semigroup of probability measures”, Dokl. Akad. Nauk SSSR, 209:4 (1973),  788–791  mathnet  mathscinet  zmath
24. L. Z. Livshits, I. V. Ostrovskii, “On multidimensional infinitely divisible laws, all of whose components are infinitely divisible”, Dokl. Akad. Nauk SSSR, 198:6 (1971),  1273  mathnet  mathscinet  zmath
25. V. N. Logvinenko, I. V. Ostrovskii, L. I. Ronkin, “Analytic transformations of a normal vector”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1270–1273  mathnet  mathscinet  zmath
26. I. V. Ostrovskii, “Infinitely divisible laws having only infinitely divisible components”, Dokl. Akad. Nauk SSSR, 193:6 (1970),  1238–1240  mathnet  mathscinet  zmath
27. I. V. Ostrovskii, “On some classes of infinitely divisible laws”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970),  923–944  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:4 (1970), 931–952
28. I. V. Ostrovskii, “A certain class of characteristic functions”, Trudy Mat. Inst. Steklov., 111 (1970),  195–207  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 111 (1970), 233–247
29. I. V. Ostrovskii, “On a problem of C. R. Rao”, Teor. Veroyatnost. i Primenen., 14:2 (1969),  317–318  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:2 (1969), 312–313
30. I. V. Ostrovskii, “Decomposition of multi-dimensional probabilistic laws”, Dokl. Akad. Nauk SSSR, 169:5 (1966),  1017–1019  mathnet  mathscinet  zmath
31. I. V. Ostrovskii, “Decompositions of infinitely divisible laws without a Gaussian component”, Dokl. Akad. Nauk SSSR, 161:1 (1965),  48–51  mathnet  mathscinet  zmath
32. I. V. Ostrovskii, “On factoring the composition of a Gauss and a Poisson distribution”, Uspekhi Mat. Nauk, 20:4(124) (1965),  166–171  mathnet  mathscinet  zmath
33. I. V. Ostrovskii, “Some theorems on decompositions of probability laws”, Trudy Mat. Inst. Steklov., 79 (1965),  198–235  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 79 (1965), 221–259
34. I. V. Ostrovskii, “The multidimensional analog of Yu. V. Linnik's theorem on decompositions of a composition of Gaussian and Poisson laws”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  742–745  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 673–677
35. I. V. Ostrovskii, “Infinitely divisible laws with unbounded Poisson spectrum”, Dokl. Akad. Nauk SSSR, 152:6 (1963),  1301–1304  mathnet  mathscinet  zmath
36. I. V. Ostrovskii, “A problem from the theory of distribution of values”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  34–37  mathnet  mathscinet  zmath
37. I. V. Ostrovskii, “Deficiencies of meromorphic functions of order less than one”, Dokl. Akad. Nauk SSSR, 150:1 (1963),  32–35  mathnet  mathscinet  zmath
38. I. V. Ostrovskii, “Application of a rule of Wiman and Valiron to the study of the characteristic functions of probability laws”, Dokl. Akad. Nauk SSSR, 143:3 (1962),  532–535  mathnet  mathscinet  zmath
39. I. V. Ostrovskii, “The connection between the growth of a meromorphic function and the distribution of the arguments of its values”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961),  277–328  mathnet  mathscinet  zmath
40. A. A. Gol'dberg, I. V. Ostrovskii, “Recent results on the growth and distribution of the values of integral and meromorphic functions of genus zero”, Uspekhi Mat. Nauk, 16:4(100) (1961),  51–62  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:4 (1961), 47–58
41. I. V. Ostrovskii, “On the relation of the growth of a meromorphic function to the distribution of its values according to their arguments”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  48–51  mathnet  mathscinet  zmath
42. I. V. Ostrovskii, “Location of the zeros of the derivative of an entire function whose zeros lie close to the real axis”, Dokl. Akad. Nauk SSSR, 130:5 (1960),  973–976  mathnet  mathscinet  zmath
43. I. V. Ostrovskii, “An estimate for the defect of a meromorphic function for which two values are distributed inside a certain angle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 2,  138–148  mathnet  mathscinet  zmath
44. I. V. Ostrovskii, “On meromorphic functions taking certain values at points lying near a finite system of rays”, Dokl. Akad. Nauk SSSR, 120:5 (1958),  970–972  mathnet  mathscinet  zmath
45. I. V. Ostrovskii, “A generalization of a theorem stated by M. G. Krein”, Dokl. Akad. Nauk SSSR, 116:5 (1957),  742–745  mathnet  mathscinet  zmath

46. V. S. Azarin, A. È. Eremenko, V. I. Matsaev, I. V. Ostrovskii, M. L. Sodin, “Anatoly Asirovich Goldberg (1930–2008)”, Zh. Mat. Fiz. Anal. Geom., 5:1 (2009),  104–106  mathnet  mathscinet
47. V. P. Gurarii, M. I. Kadets, V. A. Marchenko, V. I. Matsaev, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, F. S. Rofe-Beketov, E. Ya. Khruslov, “Vladimir Ilyich Gurarii (1935–2005)”, Zh. Mat. Fiz. Anal. Geom., 1:2 (2005),  245–247  mathnet  mathscinet  zmath
48. V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, C. L. Troyanscii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (on his 80th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  183–185  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 1001–1004  isi
49. I. V. Ostrovskii, M. L. Sodin, “The scientific school of B. Ya. Levin”, Mat. Fiz. Anal. Geom., 10:2 (2003),  228–242  mathnet  mathscinet  zmath
50. Yu. M. Berezanskii, A. G. Brusentsev, V. A. Marchenko, K. V. Maslov, L. A. Pastur, I. V. Ostrovskii, V. I. Khrabustovskii, E. Ya. Khruslov, “Fedor Semenovich Rofe-Beketov (on his 70th birthday)”, Uspekhi Mat. Nauk, 58:4(352) (2003),  173–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 817–820  isi
51. Yu. M. Berezanskii, V. E. Zakharov, Yu. A. Mitropol'skii, I. V. Ostrovskii, L. A. Pastur, A. V. Pogorelov, F. S. Rofe-Beketov, I. V. Skrypnik, E. Ya. Khruslov, “Vladimir Aleksandrovich Marchenko (on his 80th birthday)”, Uspekhi Mat. Nauk, 58:4(352) (2003),  169–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 813–816  isi
52. P. Z. Agranovich, A. A. Gol'dberg, V. P. Gurarii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, L. A. Pastur, A. Yu. Rashkovskii, S. Yu. Favorov, E. Ya. Khruslov, “Lev Isaakovich Ronkin (obituary)”, Uspekhi Mat. Nauk, 54:3(327) (1999),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 619–621  isi
53. Yu. M. Berezanskii, V. E. Zakharov, V. P. Maslov, Yu. A. Mitropol'skii, I. V. Ostrovskii, L. A. Pastur, A. V. Pogorelov, F. S. Rofe-Beketov, E. Ya. Khruslov, “Vladimir Aleksandrovich Marchenko (on his 75th birthday)”, Uspekhi Mat. Nauk, 53:2(320) (1998),  177–180  mathnet  mathscinet; Russian Math. Surveys, 53:2 (1998), 423–426  isi
54. Yu. M. Berezanskii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. V. Pogorelov, L. I. Ronkin, “Mikhail Iosifovich Kadets (on his seventieth birthday)”, Uspekhi Mat. Nauk, 49:3(297) (1994),  205–206  mathnet  mathscinet; Russian Math. Surveys, 49:3 (1994), 223–225  isi
55. V. S. Azarin, A. A. Gol'dberg, E. A. Gorin, V. A. Marchenko, I. V. Ostrovskii, A. V. Pogorelov, L. I. Ronkin, M. L. Sodin, V. A. Tkachenko, “Boris Yakovlevich Levin (obituary)”, Uspekhi Mat. Nauk, 49:1(295) (1994),  201–202  mathnet  mathscinet; Russian Math. Surveys, 49:1 (1994), 219–221  isi
56. L. A. Aizenberg, A. A. Gol'dberg, B. Ya. Levin, V. N. Logvinenko, V. A. Marchenko, V. V. Napalkov, I. V. Ostrovskii, S. Yu. Favorov, “Lev Isaakovich Ronkin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:5(281) (1991),  181–183  mathnet  mathscinet; Russian Math. Surveys, 46:5 (1991), 207–209  isi
57. L. I. Volkovyskii, A. È. Eremenko, A. A. Kondratyuk, B. Ya. Levin, S. N. Mergelyan, I. V. Ostrovskii, S. Ya. Havinson, M. N. Sheremeta, “Anatolii Asirovich Gol'dberg (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  201–203  mathnet  mathscinet; Russian Math. Surveys, 45:5 (1990), 247–250  isi
58. V. A. Babeshko, I. I. Vorovich, G. S. Litvinchuk, I. V. Ostrovskii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, “Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  187–190  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 227–230  isi
59. Yu. I. Lyubich, I. V. Ostrovskii, D. K. Faddeev, I. R. Shafarevich, L. A. Shor, “Samuil Davidovich Berman (obituary)”, Uspekhi Mat. Nauk, 43:1(259) (1988),  183–184  mathnet  mathscinet; Russian Math. Surveys, 43:1 (1988), 225–226  isi
60. I. M. Gel'fand, M. G. Krein, V. A. Marchenko, N. K. Nikol'skii, I. V. Ostrovskii, “Boris Yakovlevich Levin (on his eightieth birthday)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  207–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:4 (1987), 175–176  isi
61. Yu. M. Berezanskii, N. N. Bogolyubov, B. Ya. Levin, Yu. A. Mitropol'skii, S. P. Novikov, I. V. Ostrovskii, A. V. Pogorelov, “Vladimir Aleksandrovich Marchenko (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 37:6(228) (1982),  255–260  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:6 (1982), 291–297  isi
62. A. N. Kolmogorov, M. G. Krein, B. Ya. Levin, B. M. Levitan, Yu. I. Lyubich, V. A. Marchenko, I. V. Ostrovskii, A. Ya. Povzner, A. V. Pogorelov, “Naum Il'ich Akhiezer (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 207–208  isi
63. N. I. Akhiezer, N. V. Efimov, M. G. Krein, M. A. Lavrent'ev, V. A. Marchenko, I. V. Ostrovskii, B. V. Shabat, “Boris Yakovlevich Levin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 32:5(197) (1977),  211–213  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:5 (1977), 181–184
64. N. V. Efimov, M. G. Krein, I. V. Ostrovskii, “Boris Yakovlevich Levin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 23:5(143) (1968),  187–191  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:5 (1968), 141–145
65. I. V. Ostrovskii, “Letter to the Editor”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  586–587  mathnet  zmath; Theory Probab. Appl., 12:3 (1967), 529–530
66. A. A. Gol'dberg, I. V. Ostrovskii, “The amendements to the paper “New investigations on the growth and the distribution of values of integer and meromorphic functions of species null” (Usp. Mat. Nauk 16, No. 4 (1961), 51–62)”, Uspekhi Mat. Nauk, 17:1(103) (1962),  268  mathnet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019